# SDR SWAA2018071123413

- Difficulty date: July 6, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 38,035 hours, 19,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER OVERWING EMERGENCY EXIT LIGHT COVER LOOSE.  SECURED SIGN IAW SIP.
